# SDR UALA2010031500867

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 38,384 hours, 14,995 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED IN RT WING FIRST SLAT FROM FUSELAGE, 23 INCHES FROM INBOARD EDGE OF SLAT.  MAJOR REPAIR ACCOMPLISHED.  DENT IS 4 X4 INCHES AND .350 INCH DEEP AT THE CENTER, NO CRACKS OR SHARP EDGES NOTED.  CUT OUT DAMAGE, NDT AREA FOR DAMAGE REMOVAL.  MANUFACTURED AND INSTALLED FILLER AND DOUBLERS.
